# SDR C2XA08IA141

- Difficulty date: June 10, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N29515
- Make and model: Emb EMB-135LR
- Aircraft serial: 145309
- Aircraft time: 16,697 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2386, DURING POST FLIGHT INSPECTION THE FLIGHT ATTENDANT REPORTED A BURNING ODOR IN THE CABIN.  MAINTENANCE INSPECTED THE ACFT, NR 2 PACK SYSTEM, AND CABIN LIGHTS, ALL WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
